# SDR SCNA20240604250

- Difficulty date: June 2, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N7949A
- Make and model: Boeing 737-8
- Aircraft serial: 32739
- Aircraft time: 53,492 hours, 26,144 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE CYLINDER PRESSURE INDICATOR NEEDLE IS IN THE NO-GO BAND. REMOVED AND REPLACED L1 DOOR SLIDE ASSEMBLY IAW B737-800BCF AMM 25-66-01.
